# SDR 98FDEA00645

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 2720 · Rudder Control System
- Part: Power  Unit
- Condition: Leaks
- Location: Lower Rudder
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

98-245  AT FLT LVL 200, ON CLIMB-OUT 'A' SYS QUAN WAS 0.6 GAL GOOD PRESS.  ON DESCENT QUANTITY DECREASE TOWARD 0 PRESS ERRATIC.  MAN EXTEND GEAR AND FLAP A FLUID SHUTOFF SWITCH CLOSE AT 0835Z.  FOUND LEAK LWR RUDDER PWR UNIT AT BASE RUDDER LOAD LIMIT VALVE MT PAD.  REMOVED AND REPLACED PAD,VALVE PER MM 27-20-142 PG 401.  SERV HYD SYS & OPER ALL SYS TO PURGE OUT AIR.  OK FOR SERV.
